Certain hypergeometric identities deducible by using the beta integral method
0
조회
0
다운로드
5
인용
0
참고문헌
키워드
초록
The main objective of this paper is to show how one can obtain eleven new and interesting hypergeometric identities in the form of a single result from the old ones by mainly employing the known beta integral method which was recently introduced and used in a systematic manner by Krattenthaler and Rao [6]. The results are derived with the help of a generalization of a well-known hypergeometric transformation formula due to Kummer. Several identities including one obtained earlier by Krattenthaler and Rao [6] follow as special cases of our main results.
Abstract
The main objective of this paper is to show how one can obtain eleven new and interesting hypergeometric identities in the form of a single result from the old ones by mainly employing the known beta integral method which was recently introduced and used in a systematic manner by Krattenthaler and Rao [6]. The results are derived with the help of a generalization of a well-known hypergeometric transformation formula due to Kummer. Several identities including one obtained earlier by Krattenthaler and Rao [6] follow as special cases of our main results.
참고문헌 (10)
- W. N. Bailey, "Generalized Hypergeometric Series, Cambridge Tracts in Mathematics and Mathematical Physics, Vol. 32" (1935), Cambridge University Press
- B. C. Berndt, "Ramanujan’s Notebooks. Part II" (1989), Springer-Verlag
- J. Choi, "Two formulas contiguous to a quadratic transformation due to Kummer with an application, Hacet", J. Math. Stat, 40(6), pp.885~894 (2011)
- J. Choi, "A generalization of a formula due to Kummer", Integral Transforms Spec. Funct, 22(11), pp.851~859 (2011)
- A. Erdelyi, "Higher Transcendental Functions. Vols. I, II" (1953), McGraw-Hill Book Company
- C. Krattenthaler, "Automatic generation of hypergeometric identities by the beta integral method", J. Comput. Appl. Math, 160(1), pp.159~173 (2003)
- E. E. Kummer, "Uber die hypergeometrische Reihe", J. Reine Angew. Math, 15, pp.39~83 (1836)
- J.-L. Lavoie, "Generalizations of Whipple’s theorem on the sum of a 3F2", J. Comput. Appl. Math, 72(2), pp.293~300 (1996)
- E. D. Rainville, "Special Functions, Macmillan Company" (1971), Reprinted by Chelsea Publishing Company
- H. M. Srivastava, "ZETA AND q-ZETA FUNCTIONS AND ASSOCIATED SERIES AND INTEGRALS" (2012), Elsevier
